# SDR IPXA10B62799

- Difficulty date: August 18, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 73,632 hours, 13,252 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 532-560
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SURVEY SEQUENCE NR 580-F1-07 FUSELAGE AT BETWEEN BS 532 TO 560 AND S36-39R EXISTING REPAIR DOES NOT CORRELATE TO A SRM.  SURVEY SEQ 580-F1-07 FX AT BTN BS 532-560 & S36-39R EXISTING REPAIR R&I IAW HX RS R53-00-36811 REV A & EO B747-5330-39767.  THIS REPAIR IS TIME LIMITED TO 20000 TOTAL FLIGHT CYC PENDING DTA.  ORG MAT'L IS CLAD2024T3 0.065" AT CUTOUT A & 0.100" AT CUTOUT B. MAT'L 2024T3-0.125" AS DOUBLER. REPAIR SIZE IS 18"X25".
